# SDR UALA2010100403653

- Difficulty date: October 2, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 77,767 hours, 12,591 cycles
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 8198021
- Part serial: 174
- Condition: Leaking
- Location: Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG VARIABLE STATOR VANE ACTUATOR HAS FUEL STREAMING FROM DRAIN. REPLACED NR 2 ENG VSV ACTUATOR IAW MM.
